# SDR 98ZZZX494

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91237
- Make and model: Cvac 24013
- Aircraft serial: 140
- Engine: Pwa CB16
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Air Passage
- Condition: Blocked
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB-OUT AT 6,000 FEET, NOTICED LEFT ENGINE FUEL FLOW LOWER THAN RIGHT ENGINE.  AT 7,500 FEET, WAS GRADUALLY GETTING LOWER.  SUDDENLY DROPPED TO ZERO, AND ENGINE SURGED, THEN QUIT.  SHUT DOWN ENGINE AND RETURNED TO DAB.  FOUND AIR PASSAGE BETWEEN FUEL FEED VALVE AND CARBURETOR BLOCKED.  CLEANED OUT AND AIRCRAFT RETURNED TO SERVICE.
